MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. PROCOL BIOLOGIC VASCULAR GRAFT

LEMAITRE VASCULAR, INC. PROCOL BIOLOGIC VASCULAR GRAFT
Model Number HJL016-40-N
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/14/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We have received and investigated the complaint device for reported incident.We have confirmed the defect.We found that the device was oozing with some permeability from one point nearer to one end from the graft.This is a bioprosthetic device and variation along the graft is normal.Our ifu does state that a "small amount of oozing is acceptable".All grafts are subjected for leak testing prior to acceptance into inventory.
 
Event or Problem Description
When the surgical tech was flushing the graft, he noticed the graft was leaking from the midpoint of the graft.So, he clamped the distal end and lightly flushed the graft, which then showed diffuse weeping from multiple areas.No obvious defect was noted.The graft was then discarded and then another graft was used.The graft was not used in the patient.

Brand Name
PROCOL BIOLOGIC VASCULAR GRAFT
Common Device Name
VASCULAR GRAFT
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 01803
MDR Report Key6207935
Report Number1220948-2015-00026
Device Sequence Number18956858
Product Code LXA
UDI-Device Identifier00840663108688
UDI-Public00840663108688
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P020049
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/27/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date11/25/2019
Device Model NumberHJL016-40-N
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/02/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2016
Initial Report FDA Received Date12/27/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;